# SDR 2000ZZZX498

- Difficulty date: January 17, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-18
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LAST 6 AIRCRAFT RECOVERED BY FACILITY, 5 OF THESE AIRCRAFT HAD TO HAVE THE TOP LONGERON REPLACED BECAUSE OF CORROSION DUE TO WATER BEING TRAPPED UNDER THE SLIDING WINDOW CHANNEL ON THE LEFT SIDE.  IN ALL CASES, THE SLIDING CHANNELS IN LONGERON AREA WERE SEVERELY CORRODED BEYOND JUST CLEANING AND HAD TO BE REPAIRED.
